# SDR HALA0700059

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 79,198 hours, 15,296 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Panel
- Part number: 233T3233212
- Part serial: D00381
- Condition: Malfunctioned
- Location: Apu
- Part time: 16,469 hours, 3,292 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU START SWITCH SPRING DEFECTIVE.  WILL NOT SPRING BACK TO "ON" FROM "START" OTHERWISE OPERATES NORMAL.  REPLACED APU CONTROL PANEL PER AMM 49-41-81-004-001.  INSTALLED APU CONTROL AMM49-41-81-404-007.  OPS CHECK GOOD SECURITY CONDITION GOOD.
